Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 8
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    van Handel, Ramon 2013. The universal Glivenko–Cantelli property. Probability Theory and Related Fields, Vol. 155, Issue. 3-4, p. 911.


    Steprāns, Juris 2012. Sets and Extensions in the Twentieth Century.


    Ciesielski, K. and Pawlikowski, J. 2003. Crowded and Selective Ultrafilters under the Covering Property Axiom. Journal of Applied Analysis, Vol. 9, Issue. 1,


    Berarducci, Alessandro Dikranjan, Dikran and Pelant, Jan 2002. Functions with distant fibers and uniform continuity. Topology and its Applications, Vol. 121, Issue. 1-2, p. 3.


    Gartside, Paul M. Knight, Robin W. and Lo, Joseph T.H. 2002. Parametrizing open universals. Topology and its Applications, Vol. 119, Issue. 2, p. 131.


    Hart, K.P. and van der Steeg, B.J. 2002. A small transitive family of continuous functions on the Cantor set. Topology and its Applications, Vol. 123, Issue. 3, p. 409.


    Bukovský, Lev Recław, Ireneusz and Repický, Miroslav 2001. Spaces not distinguishing convergences of real-valued functions. Topology and its Applications, Vol. 112, Issue. 1, p. 13.


    Fitzpatrick, Ben and Hao-xuan, Zhou 1992. Countable dense homogeneity and the Baire property. Topology and its Applications, Vol. 43, Issue. 1, p. 1.


    ×

Mapping a set of reals onto the reals

  • Arnold W. Miller (a1)
  • DOI: http://dx.doi.org/10.2307/2273449
  • Published online: 01 March 2014
Abstract
Abstract

In this paper we show that it is consistent with ZFC that for any set of reals of cardinality the continuum, there is a continuous map from that set onto the closed unit interval. In fact, this holds in the iterated perfect set model. We also show that in this model every set of reals which is always of first category has cardinality less than or equal to ω1.

Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[1]F. Bagemihl and H. Sprinkle , On a proposition of Sierpinski's which is equivalent to the continuum hypothesis, Proceedings of the American Mathematical Society, vol. 5 (1954), pp. 726728.

[2]J. Baumgartner and R. Laver , Iterated perfect set forcing, Annals of Mathematical Logic, vol. 17 (1979), pp. 271288.

[4]J. Isbell , A set whose square can map onto a perfect set, Proceedings of the American Mathematical Society, vol. 20 (1969), pp. 254255.

[7]R. Laver , On the consistency of Borel's conjecture. Acta Mathematica, vol. 137 (1976), pp. 151169.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×